Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A note on the rigidity of unmeasured lamination spaces


Author: Ken’ichi Ohshika
Journal: Proc. Amer. Math. Soc. 141 (2013), 4385-4389
MSC (2010): Primary 57M60, 57R30
DOI: https://doi.org/10.1090/S0002-9939-2013-11670-9
Published electronically: July 26, 2013
MathSciNet review: 3105880
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every auto-homeomorphism of the unmeasured lamination space of an orientable surface of finite type is induced by a unique extended mapping class unless the surface is a sphere with at most four punctures or a torus with at most two punctures or a closed surface of genus $ 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57M60, 57R30

Retrieve articles in all journals with MSC (2010): 57M60, 57R30


Additional Information

Ken’ichi Ohshika
Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: ohshika@math.sci.osaka-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2013-11670-9
Received by editor(s): January 4, 2012
Received by editor(s) in revised form: January 27, 2012
Published electronically: July 26, 2013
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.